RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 3, Pages 344–349 (Mi mz108)  

Description of Real $AW^*$-Factors of Type I

Sh. A. Ayupov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: In the paper, real $AW^*$-algebras are considered, i.e., real $C^*$-algebras which are Baer *-rings. It is proved that every real $AW^*$-factor of type I (i.e., having a minimal projection) is isometrically *-isomorphic to the algebra $B(H)$ of all bounded linear operators on a real or quaternionic Hilbert space $H$ and, in particular, is a real $W^*$-factor. In the case of complex $AW^*$-algebras, a similar result was proved by Kaplansky.

DOI: https://doi.org/10.4213/mzm108

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:3, 323–328

Bibliographic databases:

UDC: 517.98
Received: 07.08.2003

Citation: Sh. A. Ayupov, “Description of Real $AW^*$-Factors of Type I”, Mat. Zametki, 76:3 (2004), 344–349; Math. Notes, 76:3 (2004), 323–328

Citation in format AMSBIB
\Bibitem{Ayu04}
\by Sh.~A.~Ayupov
\paper Description of Real $AW^*$-Factors of Type~I
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 3
\pages 344--349
\mathnet{http://mi.mathnet.ru/mz108}
\crossref{https://doi.org/10.4213/mzm108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113077}
\zmath{https://zbmath.org/?q=an:1085.46037}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 3
\pages 323--328
\crossref{https://doi.org/10.1023/B:MATN.0000043459.27757.bc}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044227259}


Linking options:
  • http://mi.mathnet.ru/eng/mz108
  • https://doi.org/10.4213/mzm108
  • http://mi.mathnet.ru/eng/mz/v76/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019